# SDR AMTA200600272

- Difficulty date: April 5, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- System (JASC): 4990 · APU Oil System
- Part: Valve
- Part number: 38761661
- Part serial: 3222030
- Condition: Underserviced
- Location: Apu
- Part time: 9,978 hours, 2,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU AUTOSHUTDOWN.  REPLACED DE-OIL SOLENOID IAW AMM.  SOLENOID OPERATIVE AND LEAK CHECK-OK.  APU OPERATION-OK.  (K)
